# SDR SCNA98013

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6518636378
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE CHECK, A CRACK WAS LOCATED ON THE VERTICAL KEEL BEAM CHORD AT BS 870, APPROXIMATE RBL 3.5.  DURING REMOVAL AND REPLACEMENT OF THE CRACKED CHORD NO ADJACENT STRUCTURE WAS FOUND DAMAGED.
